# SDR QXEA0000483

- Difficulty date: February 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK IN CENTER CARGO DOOR PERIPHERIAL WHERE DOOR SUPPORT STRUT CONNECTS WITH FUSELAGE BRACKET.  REPAIRED IAW FOKKER SRM 53-02-16, PAGE 3.
